Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: PALETTE LIFE SCIENCES BARRIGEL INJECTABLE GEL
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
PALETTE LIFE SCIENCES BARRIGEL INJECTABLE GEL
Model Number
011508
Medical Device Problem Code
Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Insufficient Information (4580)
Date of Event
09/15/2023
Type of Reportable Event
Death
Event or Problem Description
3 days following turp of prostate, fiducial market placement and injection of barrigel patient passed away at home.
New Search
Submit an Adverse Event Report
Brand Name
BARRIGEL INJECTABLE GEL
Common Device Name
BARRIGEL
Manufacturer
(Section D)
PALETTE LIFE SCIENCES
27 e cota st
suite 402
santa barbara CA 93101
Manufacturer
(Section G)
PALETTE LIFE SCIENCES
27 e cota st
suite 402
santa barbara CA 93101
Manufacturer Contact
david goodnough
27 e cota st
suite 402
santa barbara, CA 93101
8058697087
MDR Report Key
17873497
Report Number
3014909464-2023-00004
Device Sequence Number
7258411
Product Code
OVB
UDI-Device Identifier
00850004725108
UDI-Public
00850004725108
Combination Product (Y/N)
N
Initial Reporter Country
AS
PMA/510(K) Number
K22641
Number of Events Summarized
1
Summary Report (Y/N)
N
Device Implanted Year
2023
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Foreign
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
10/04/2023
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Model Number
011508
Device Catalogue Number
011508
Was Device Available for Evaluation?
No
Type of Report(Section G)
Initial
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
10/04/2023
Was Device Evaluated by Manufacturer? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Death;
Patient Sex
Male